Aerius Syrup 60ML

$10.99

Each 5mL contains Desloratadine 2.5mg

Aerius Children’s Syrup provides non-drowsy, 24 hour relief for hives in children from 6 months of age and hayfever and year-round allergies in children 12 months and over, including symptoms such as:
sneezing
itchy, watery eyes
itchy skin (hives)
runny, itchy nose
itchy palate
Aerius Syrup is available in great tasting bubblegum flavour and comes with a measuring device for easy dosing.

Each 5mL contains Desloratadine 2.5mg
Instructions
DIRECTIONS
Allergic Rhinitis: 1-5 years – 2.5mL every 24hrs 6-11 years – 5mL every 24hrs 12 years and over – 10mL every 24hrs Hives: 6-11 months – 2.0mL every 24hrs 1-5 years – 2.5mL every 24hrs 6-11 years – 5mL every 24hrs 12 years and over – 10mL every 24hrs
STORAGE INSTRUCTIONS
Store below 25°C
Safety
PRODUCT WARNINGS
Always read the label. Contains Benzoates. Follow the directions for use. If symptoms persist, talk to your health professional.
CAUTION
If you are pregnant or breastfeeding, check with your doctor or pharmacist before using this medicine. Contains sorbitol, sugar, sunset yellow and sodium benzoate (preservative). Do not use this product for allergic rhinitis in children less than 12 months of age. for hives in children less than 6 months of age. if the ring is separated from the cap.

Additional information

Weight 163 kg
Dimensions 7 × 6 × 13 cm

Reviews

There are no reviews yet.

Be the first to review “Aerius Syrup 60ML”

Your email address will not be published. Required fields are marked *